Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 112, NWS Miami, FL

July 24, 2012Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 24, 2012, 4:58 PM EDT for Palm Beach County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2012, 4:58 PM EDT (20:58 UTC)
Expired
Jul 24, 2012, 5:30 PM EDT
In force
32 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 136 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMIA), launched 12:00Z, 9.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4148 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4148 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

780 
WUUS52 KMFL 242058
SVRMFL
FLC099-242130-
/O.NEW.KMFL.SV.W.0112.120724T2058Z-120724T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
458 PM EDT TUE JUL 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 530 PM EDT

* AT 457 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES WEST OF ROYAL PALM
  BEACH...AND MOVING NORTH AT 15 MPH.

* THE STORM WILL AFFECT...
  ROYAL PALM BEACH...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

&&

LAT...LON 2696 8032 2687 8008 2667 8022 2669 8038
TIME...MOT...LOC 2058Z 202DEG 11KT 2672 8029

$$

AK
1 follow-up statement
210 
WWUS52 KMFL 242110
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
510 PM EDT TUE JUL 24 2012

FLC099-242130-
/O.CON.KMFL.SV.W.0112.000000T0000Z-120724T2130Z/
PALM BEACH FL-
510 PM EDT TUE JUL 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THE ACREAGE...MOVING
NORTHEAST AT 15 MPH.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2673 8037 2675 8037 2694 8026 2687 8008
      2668 8021
TIME...MOT...LOC 2110Z 212DEG 12KT 2675 8024

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:33 PM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 24, 2:33 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EDT TUE JUL 24 2012

...HOTTER CONDITIONS AGAIN FOR SOUTH FLORIDA THROUGH REST OF THE WEEK...

.SHORT TERM...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED ALONG THE
SEA BREEZES EARLY THIS AFTERNOON MAINLY OVER THE INTERIOR SECTIONS.
SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO DEVELOP ALONG THE
SEA BREEZES AND MOVE INLAND THROUGH THE REST OF THE AFTERNOON. SO
WILL CONTINUE THE HIGHEST CHANCE OF POPS OVER THE INTERIOR AREAS
TAPERING DOWN TO SLIGHT CHANCE OVER THE METRO AREAS FOR THIS
AFTERNOON. SOME OF THE STORMS COULD EVEN BECOME STRONG THIS
AFTERNOON WITH GUSTY WINDS...FREQUENT LIGHTNING...SMALL HAIL...AND
HEAVY RAINFALL ESPECIALLY OVER THE INTERIOR AREAS WHERE THE SEA
BREEZES COLLIDE.

THE SHOWERS AND THUNDERSTORMS SHOULD COME TO AN END EARLY THIS
EVENING AS THE HEATING OF THE DAY IS LOST...AND THE SAHARAN AIR
(DUST) LAYER CONTINUES TO WORK INTO THE CWA FROM THE BAHAMA
ISLANDS. SO WILL END THE SHOWERS AND THUNDERSTORMS OVER THE AREA
BY THIS EVENING WITH DRY WEATHER OVER ALL OF THE CWA FOR TONIGHT.

THE SAHARAN AIR (DUST) LAYER WILL REMAIN OVER SOUTH FLORIDA FOR
REST OF THE WORK WEEK. THIS WILL KEEP THE WEATHER DRY...EXCEPT
FOR A FEW SHOWERS OR THUNDERSTORMS IN THE AFTERNOON HOURS OF
FRIDAY. THE PWAT VALUES WILL ALSO BE BETWEEN 1 TO 1.2 INCHES
DURING THIS TIME...WITH EVEN THE PWAT FALLING DOWN TO AROUND 0.9
INCHES ON THURSDAY WHICH IS CLOSE TO THE RECORD LOW PWAT 0.8
INCHES FOR THIS TIME OF YEAR.

THE MORE STABLE AIR ALONG WITH PLENTY OF SUNSHINE WILL ALSO ALLOW
FOR THE HIGHS FOR REST OF THE WORK WEEK TO BE IN THE MID TO UPPER
90S OVER THE INTERIOR AREAS WITH LOWER TO MID 90S OVER METRO
AREAS. THIS WILL ALSO ALLOW FOR THE HEAT INDICES TO BE IN THE 100
TO 105 OVER THE METRO AREAS TO THE 105 TO 109 OVER THE INTERIOR
AREAS. SO WILL CONTINUE TO MONITOR THE LATEST MODEL RUNS ON THE
HEAT INDICES FOR REST OF THIS WEEK TO SEE IF WE NEED TO ISSUE ANY
HEAT ADVISORIES FOR SOUTH FLORIDA.

.LONG TERM...
THE SAHARAN AIR (DUST) LAYER IS FORECAST BY THE LONG RANGE MODELS
TO SLOWLY DISSIPATE OVER THE CWA THIS UPCOMING WEEKEND INTO EARLY
NEXT WEEK. THIS WILL ALLOW FOR A SLOW RETURN OF THE TROPICAL
MOISTURE TO THE AREA. SO WILL CONTINUE THE SLIGHT CHANCE OF POPS
OVER THE AREA...BEFORE INCREASING TO A 30 PERCENT POPS OVER THE
INTERIOR AREAS FOR EARLY NEXT WEEK.

&&

.MARINE...
THE WINDS WILL REMAIN FROM THE SOUTH TO SOUTHEAST AT 5 TO 10 KNOTS
OVER ALL OF THE SOUTH FLORIDA LOCAL WATERS TONIGHT THROUGH THIS
WEEKEND. THIS WILL KEEP THE SEAS AT 2 FEET OR LESS FOR THE
ATLANTIC AND GULF WATERS. THEREFORE...BOATING CONDITIONS SHOULD
BE GOOD OVER ALL OF SOUTH FLORIDA WATERS THROUGH THIS WEEKEND.

&&

.FIRE WEATHER...
THE RELATIVE HUMIDITIES WILL ALSO REMAIN ABOVE THE 35 PERCENT
CRITICAL VALUE THROUGH THIS WEEKEND OVER SOUTH FLORIDA. SO NO
PROBLEMS WITH THE FIRE WEATHER.

&&

.CLIMATE...
THE HIGHS OVER THE INTERIOR AREAS WILL ALSO BE CLOSE TO THE RECORD
HIGHS FOR THIS TIME OF YEAR WHICH ARE:

              07/25/12        07/25/12          07/25/12        07/25/12
CITIES     FORECAST HIGHS   RECORD HIGHS     FORECAST HIGHS   RECORD HIGHS
IMMOKALEE       96           96 - 2011             96          96 - 2011
DEVIL GARDEN    95           96 - 2000             96          96 - 1999
MOORE HAVEN     95           98 - 1963             96          97 - 1963
CLEWISTON       94           96 - 2009             95          98 - 1962
BELLE GLADE     93           96 - 1996             94          95 - 1999

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  79  91  79  91 / 10 10 10 10
FORT LAUDERDALE  80  91  81  91 / 10 10 10 10
MIAMI            79  92  80  92 / 10 10 10 10
NAPLES           77  91  78  91 / 10 10 10 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...47/RGH
Hazardous weather outlook, Jul 24, 10:54 AM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1054 AM EDT TUE JUL 24 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
250600-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1054 AM EDT TUE JUL 24 2012

...STRONG STORMS ARE POSSIBLE OVER THE INTERIOR AREAS THIS AFTERNOON...
...HEAT INDICES 100 TO 108 TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE,
MAINLY THIS AFTERNOON. THE PRIMARY IMPACTS WILL BE OCCASIONAL TO
FREQUENT LIGHTNING STRIKES, GUSTY WINDS, SMALL HAIL, AND LOCALLY
HEAVY RAINFALL.

WIND: STRONGEST THUNDERSTORMS MAY CONTAIN GUSTY WINDS UP TO 50
MPH ESPECIALLY OVER THE INTERIOR AREAS.

HAIL: STRONGEST THUNDERSTORMS MAY PRODUCE NICKEL SIZED HAIL
ESPECIALLY OVER THE INTERIOR AREAS.

TEMPERATURES: VERY WARM TEMPERATURES COMBINED WITH HUMIDITY WILL
RESULT IN HEAT INDEX VALUES OF 15 TO 108 DEGREES ACROSS MUCH OF
THE REGION THIS AFTERNOON, EXCEPT 100 TO 105 OVER THE METRO AREAS.

RIP CURRENTS: PERSISTENT SOUTHEASTERLY WINDS WILL RESULT IN A
SLIGHT RISK OF RIP CURRENTS AT THE EAST COAST BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD.
SOME THUNDERSTORMS MAY CONTAIN FREQUENT LIGHTNING, HEAVY
RAINFALL, AND GUSTY WINDS.

HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE POSSIBLE EACH DAY,
ESPECIALLY ACROSS INTERIOR AND WESTERN PORTIONS OF THE REGION
DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG
THUNDERSTORMS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 24, 3:16 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
316 PM EDT TUE JUL 24 2012

FLZ070-241945-
INLAND COLLIER COUNTY FL
316 PM EDT TUE JUL 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL COLLIER COUNTY

* UNTIL 345 PM EDT

* AT 314 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 3 MILES EAST OF AVE MARIA...AND MOVING
  NORTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL NORTHERN COLLIER COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2652 8138 2652 8127 2651 8127 2629 8127
      2618 8138 2629 8155
TIME...MOT...LOC 1916Z 217DEG 8KT 2630 8139

AK
Special weather statement, Jul 24, 4:02 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
402 PM EDT TUE JUL 24 2012

FLZ066-070-071-073-242030-
HENDRY FL INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND
MIAMI-DADE COUNTY FL
402 PM EDT TUE JUL 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN BROWARD COUNTY
  NORTHWESTERN MIAMI-DADE COUNTY
  SOUTHEASTERN HENDRY COUNTY
  EAST CENTRAL COLLIER COUNTY

* UNTIL 430 PM EDT

* AT 356 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 9 MILES SOUTH OF COLLIER/BROWARD LINE AND
  ALLIGATOR ALLEY...AND MOVING NORTHEAST AT 20 MPH.

* THE STORM WILL AFFECT...
  MILE MARKER 60 ON ALLIGATOR ALLEY...
  MICCOSUKEE SERVICE PLAZA...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2593 8083 2605 8109 2639 8098 2636 8088
      2633 8088 2634 8081 2627 8060
TIME...MOT...LOC 2002Z 207DEG 17KT 2607 8091

AK
Special weather statement, Jul 24, 4:04 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
404 PM EDT TUE JUL 24 2012

FLZ066-242030-
HENDRY FL
404 PM EDT TUE JUL 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HENDRY COUNTY

* UNTIL 430 PM EDT

* AT 402 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 7 MILES NORTHEAST OF FELDA...AND MOVING
  SOUTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  FELDA...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55
MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2677 8135 2666 8111 2646 8127 2652 8127
      2652 8142 2662 8152
TIME...MOT...LOC 2005Z 314DEG 12KT 2662 8137

AK
Special weather statement, Jul 24, 4:37 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
437 PM EDT TUE JUL 24 2012

FLZ067-068-242100-
INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
437 PM EDT TUE JUL 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PALM BEACH COUNTY

* UNTIL 500 PM EDT

* AT 435 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WELLINGTON...AND MOVING
  NORTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL CENTRAL PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2674 8032 2668 8012 2654 8029 2660 8046
TIME...MOT...LOC 2037Z 214DEG 10KT 2663 8032

AK
Special weather statement, Jul 24, 4:40 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
440 PM EDT TUE JUL 24 2012

FLZ063-066-242115-
GLADES FL HENDRY FL
440 PM EDT TUE JUL 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GLADES COUNTY
  NORTH CENTRAL HENDRY COUNTY

* UNTIL 515 PM EDT

* AT 435 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 3 MILES WEST OF MOORE HAVEN...AND MOVING
  NORTHEAST AT 5 MPH.

* THE STORM WILL AFFECT...
  MOORE HAVEN...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2704 8111 2699 8106 2698 8108 2695 8107
      2692 8107 2693 8110 2689 8111 2688 8109
      2685 8108 2682 8105 2682 8101 2672 8114
      2684 8129
TIME...MOT...LOC 2040Z 223DEG 6KT 2685 8114

AK
Special weather statement, Jul 24, 4:51 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
451 PM EDT TUE JUL 24 2012

FLZ067-068-168-242115-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
451 PM EDT TUE JUL 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PALM BEACH COUNTY

* UNTIL 515 PM EDT

* AT 450 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR LION COUNTRY SAFARI...AND MOVING NORTH AT
  10 MPH.

* THE STORM WILL AFFECT...
  ROYAL PALM BEACH...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2695 8042 2692 8014 2663 8023 2665 8044
TIME...MOT...LOC 2051Z 190DEG 10KT 2671 8032

AK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 3:16 PM EDTSpecial Weather StatementMFLCollier29 min
Jul 24, 4:02 PM EDTSpecial Weather StatementMFLBroward28 min
Jul 24, 4:04 PM EDTSpecial Weather StatementMFLHendry26 min
Jul 24, 4:17 PM EDTSevere Thunderstorm WarningMFLCollier, Glades, Hendry21 min
Jul 24, 4:32 PM EDTSevere Thunderstorm WarningMFLPalm Beach14 min
Jul 24, 4:37 PM EDTSpecial Weather StatementMFLPalm Beach23 min
Jul 24, 4:40 PM EDTSpecial Weather StatementMFLGlades35 min
Jul 24, 4:45 PM EDTSpecial Marine WarningMFL42 min
Jul 24, 4:51 PM EDTSpecial Weather StatementMFLPalm Beach24 min
Jul 24, 5:18 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Jul 24, 5:23 PM EDTSevere Thunderstorm WarningMFLPalm Beach25 min
Jul 24, 5:29 PM EDTSevere Thunderstorm WarningMFLPalm Beach31 min
Jul 24, 5:39 PM EDTSpecial Weather StatementMFLMartin36 min
Jul 24, 5:54 PM EDTSevere Thunderstorm WarningMFLPalm Beach29 min
Jul 24, 6:17 PM EDTSpecial Marine WarningMFL28 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.